# SDR GKZR200482309

- Difficulty date: February 17, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Filed by: Aviation Repair Technologies, LLC, repair station GKZR792X
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 86,027 hours, 35,239 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT KEEL BEAM AREA, FORMER JUST I/B OF MLG DOOR ACT MOUNT CRACKED.  CRACK WAS STOP DRILLED BUT WENT PAST, CRACK 3 INCHES ABOVE END OF 1ST CRACK GOES FWD AND AFT.  REMOVED FORMED WEB IAW DC-8 SRM 51-1-21. FABRICATED WEB MATERIAL USED 7075 .071. INSTALLED WEB IAW DC-8 SRM 51-1-21 AND 51-1-20. (CLOSED)
